Volume 31, Issue 3
The Coupling of NBEM and FEM for Quasilinear Problems in a Bounded or Unbounded Domain with a Concave Angle

Baoqing Liu & Qikui Du

J. Comp. Math., 31 (2013), pp. 308-325.

Published online: 2013-06

Preview Full PDF 47 1582
Export citation
  • Abstract

Based on the Kirchhoff transformation and the natural boundary element method, we investigate a coupled natural boundary element method and finite element method for quasi-linear problems in a bounded or unbounded domain with a concave angle. By the principle of the natural boundary reduction, we obtain natural integral equation on circular arc artificial boundaries, and get the coupled variational problem and its numerical method. Moreover, the convergence of approximate solutions and error estimates are obtained. Finally, some numerical examples are presented to show the feasibility of our method. Our work can be viewed as an extension of the existing work of H.D. Han et al..

  • Keywords

Quasilinear elliptic equation Concave angle domain Natural integral equation

  • AMS Subject Headings

65N30 35J65.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-31-308, author = {Baoqing Liu and Qikui Du}, title = {The Coupling of NBEM and FEM for Quasilinear Problems in a Bounded or Unbounded Domain with a Concave Angle}, journal = {Journal of Computational Mathematics}, year = {2013}, volume = {31}, number = {3}, pages = {308--325}, abstract = {

Based on the Kirchhoff transformation and the natural boundary element method, we investigate a coupled natural boundary element method and finite element method for quasi-linear problems in a bounded or unbounded domain with a concave angle. By the principle of the natural boundary reduction, we obtain natural integral equation on circular arc artificial boundaries, and get the coupled variational problem and its numerical method. Moreover, the convergence of approximate solutions and error estimates are obtained. Finally, some numerical examples are presented to show the feasibility of our method. Our work can be viewed as an extension of the existing work of H.D. Han et al..

}, issn = {1991-7139}, doi = {https://doi.org/10.4208/jcm.1212-m3906}, url = {http://global-sci.org/intro/article_detail/jcm/9736.html} }
TY - JOUR T1 - The Coupling of NBEM and FEM for Quasilinear Problems in a Bounded or Unbounded Domain with a Concave Angle AU - Baoqing Liu & Qikui Du JO - Journal of Computational Mathematics VL - 3 SP - 308 EP - 325 PY - 2013 DA - 2013/06 SN - 31 DO - http://doi.org/10.4208/jcm.1212-m3906 UR - https://global-sci.org/intro/article_detail/jcm/9736.html KW - Quasilinear elliptic equation KW - Concave angle domain KW - Natural integral equation AB -

Based on the Kirchhoff transformation and the natural boundary element method, we investigate a coupled natural boundary element method and finite element method for quasi-linear problems in a bounded or unbounded domain with a concave angle. By the principle of the natural boundary reduction, we obtain natural integral equation on circular arc artificial boundaries, and get the coupled variational problem and its numerical method. Moreover, the convergence of approximate solutions and error estimates are obtained. Finally, some numerical examples are presented to show the feasibility of our method. Our work can be viewed as an extension of the existing work of H.D. Han et al..

Baoqing Liu & Qikui Du. (1970). The Coupling of NBEM and FEM for Quasilinear Problems in a Bounded or Unbounded Domain with a Concave Angle. Journal of Computational Mathematics. 31 (3). 308-325. doi:10.4208/jcm.1212-m3906
Copy to clipboard
The citation has been copied to your clipboard